# SDR CA100913011

- Difficulty date: September 13, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna U206F
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: U20603117
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDUCTION AIR BOX SENT IN FOR REPAIR. AD 85-10-02 APPLIES TO THIS UNIT. UNIT HAS .040" THICK SKIN AS OUTLINED IN AD AND IS STILL CRACKED WITH LARGE PIECES MISSING. UNIT WILL BE REPAIRED IAW AC 43.13-1A AND AC43.13-2A USING MATERIAL .050" THICK.  AD 85-10-02 INDICATES TERMINATING ACTON OF THE AD AS MODIFICATION IAW PARA B.  HOWEVER SEVERAL AIRBOXES HAVE BEEN SENT IN WITH 2 PRIOR CONFORMING REPAIRS AND CONTINUED CRACKING.
